A 28-year-old female asked:
take spironolactone, phentermine, one a day mutli vit-minerals (with 13% mg) and vit d3 daily. can i add magnesium supplement to my diet for my migrain?
1 doctor answer
Dr. Raj Singh answered
10 years experience Internal Medicine
NO: You can not overdose on magnesium if your kidneys are normal as the excess will be removed in urine or stool as magnesium causes diarrhea. Since you take Phentermine which can increase heart rate and cause arrythmias the concomitant use of magnesium has potential to cause harm as high level of magnesium can affect heart rate. Stop your Phentermine and then you can take magnesium supplements.
Answered on Jan 17, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!